# SDR ABXA030393

- Difficulty date: October 13, 2003
- Submitted: October 15, 2003
- Operation: Air carrier
- Aircraft: N946AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47003
- Aircraft time: 60,943 hours, 62,218 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Switch
- Part number: 7000010101ABX
- Part serial: 11205
- Condition: Defective
- Location: Mlg
- Part time: 3,530 hours, 3,501 cycles
- Stage of operation: AP
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON FINAL APPROACH, GEAR WENT DOWN AND GEAR DOOR OPEN LIGHT WENT OUT. AT 400 AGL, GEAR DOOR OPEN LIGHT CAME BACK ON. DID MISSED APPROACH. CYCLED THE GEAR EARLY FOR SECOND APPROACH. ON FINAL FOR SECOND APPROACH, GEAR DOOR OPEN LIGHT CAME BACK ON. FOLLOWED ABNORMAL AND PULLED EMERGENCY GEAR EXTENSION HANDLE. LANDED STRAIGHT AHEAD ON RUNWAY AND STOPPED IAW ABNORMAL WITHOUT INCIDENT. REMOVED AND REPLACED MAIN GEAR DOOR POSITION SWITCH. OPS CHECKED GOOD AT THIS TIME IAW DC-9 MM 32-60-03-2-0101.
